# SDR CA060725010

- Difficulty date: July 23, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,321 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 416453
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) PUSHROD BROKE AT TOP BALLEND AT ROCKER ARM ON NR 1 CYLINDER EXHAUST VALVE. PUSH ROD REPLACED AND ENGINE GROUND RUN, CHECKED OK. AIRCRAFT TEST FLOWN AND FOUND SATISFACTORY (TC NR 20060725010).
